# SDR ASAA2013112596529

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,675 hours, 7,669 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTOFAIL.  ACFT GROUNDED.  FOUND TWO FAULTS ON NR 2 PRESSURIZATION CONTROLLER.  CONTROL PANEL FAULT AND SYSTEM WIRING.  SUSPECTED FAULT INDUCED BY POWER TRANSFER.  CYCLED NR 2 CONTROLLER POWER, NR 2 AUTO PRESSURIZATION.  OPS NORMAL REF FIM 21-31, TASK 801.  PRESSURIZATION CONTROLLER BITE.
